# SDR AWXA200501225

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 58,439 hours, 40,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION DISCOVERED THE EMERGENCY EXIT PATH LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE UNDER ROW 12.  OPERATIONAL CHECKS WERE GOOD.
